Volume 1, Issue 2 (November 2006)                   IJMSI 2006, 1(2): 9-30 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

ASSA H, HESAARAKI M, MOAMENI A. BLOW-UP AND NONGLOBAL SOLUTION FOR A FAMILY OF NONLINEAR HIGHER-ORDER EVOLUTION PROBLEM. IJMSI. 2006; 1 (2) :9-30
URL: http://ijmsi.ir/article-1-35-en.html
Abstract:  

In this paper we consider a kind of higher-order evolution equation as^{kt^{k} + ^{k&minus1}u/t^{k&minus1} +• • •+ut &minus{delta}u= f (u, {delta}u,x). For this equation, we investigate nonglobal solution, blow-up in finite time and instantaneous blow-up under some assumption on k, f and initial data. In this paper we employ the Test function method, the eneralized convexity method and Galerkin’s method for some of our proofs. Moreover, occasionally by changing P.D.E problems to some ordinary differential inequalities, we investigate this kind of higher-order evolution equations.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb